# SDR DXTA2008111703357

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 7,421 hours, 5,814 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK HYD PRESS REMAINED ILLUMINATED AFTER GEAR AND FLAP RETRACTION.
